# SDR UPS02839786

- Difficulty date: September 28, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LT HORIZONTAL STAB L/E LOWER RIB IS CRACKED AT XFS 116.25.   STOP DRILLED CRACK, NDT VERIFIED STOP DRILL TERMINATED CRACK, FABRICATED AND INSTALLED DOUBLERS IAW SRM. 55-2-0 FIG. 2
